# SDR GTIA2024101438454

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 22,488 hours, 9,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 34948
- Condition: No Test
- Location: Fwd Galley
- Part time: 19,654 hours, 8,770 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP-R+R FWD MEGAPHONE IAW SPIRIT AIRLINE DRAWING # A321-EMER EQUIP REV 4
